# SDR MTNA201302220001

- Difficulty date: February 22, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N916FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 314
- Aircraft time: 24,487 hours, 27,207 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING LANDING,  CAPTAIN`S SIDE LEFT BRAKE PEDAL HAD NO BRAKING ACTION.  PERFORMED LOW PRESSURE BRAKE LINE BLEED IAW JIC 32-42-00 BLD 10000, OPS CHECKED GOOD.  INSPECTED HYDRAULIC LINES FITTINGS AND SWEDGES, FOUND HYDRAULIC LEAK AT FR 17.  REPAIRED LEAK IAW AMM 20-23-13, SYSTEM CHECKED GOOD.  REPLACED BRAKE ANTISKID MODULE AND BRAKE RESERVOIR,  SYSTEM CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
